# SDR CVGA2016062200144

- Difficulty date: June 19, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N758CX
- Make and model: Cessna 750
- Aircraft serial: 7500058
- Aircraft time: 5,990 hours, 3,559 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Contaminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENROUTE, JUST PRIOR TO NUCAR INTERSECTION, BAGGAGE DOOR SEAL, CAS MESSAGE ILLUMINATED, FOLLOWED BY CABIN ALTITUDE, CAS MESSAGE SHORTLY THEREAFTER.  RAN BOTH ABNORMAL PROCEDURES AND INITIATED AN EMERGENCY DECENT.  DECLARED AN EMERGENCY WITH ATC.  WE MADE THE DECISION TO DIVERT. LANDED WITHOUT FURTHER INCIDENT.  INSPECTED BAGGAGE DOOR SEAL, CHECK GOOD.  RAN APU AND PERFORMED BAGGAGE COMPARTMENT ISOLATION SYSTEM FUNCTIONAL CHECK, CHECK GOOD.  FOUND NO BAGGAGE DOOR SEAL LEAKS.  DISCONNECTED BAGGAGE DOOR SEAL LINE AT DOOR.  CONNECTED SERVICE AIR, FOUND EXCESSIVE WATER IN SYSTEM.  PURGED AND EVACUATED SYSTEM.  OPS CHECK GOOD.  COMPLIED WITH BAGGAGE COMPARTMENT ISOLATION SYS FUNCTIONAL CHECK.  NO FAULT FOUND.
